Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An extension of an operator inequality for $ s$-numbers

Author: James A. Cochran
Journal: Proc. Amer. Math. Soc. 65 (1977), 44-46
MSC: Primary 47B05; Secondary 47A10
MathSciNet review: 0500260
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If it is assumed that the s-numbers associated with a given compact operator are ordered in the usual fashion, a basic result concerning infinite series of powers of these s-numbers can be appropriately restated so as to refer solely either to the lead terms of the series or to its tail. A simple proof, based upon an interesting auxiliary result concerning stochastic matrices, is given for this useful improvement.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05, 47A10

Retrieve articles in all journals with MSC: 47B05, 47A10

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society